# SDR DXTA2014052105778

- Difficulty date: May 20, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 10,995 hours, 6,867 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: B160
- Part serial: AG158
- Condition: False Indication
- Location: Rt Mlg Ww
- Part time: 3,263 hours, 2,002 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION,  THE RT WW OVERHEAT AUDIBLE & LIGHT ILLUMINATED.  AFTER 20 SECONDS WARNING CEASED.  APPROXIMATELY 2 MINUTES LATER WARNING LIGHT & AUDIBLE REOCCURRED.  CANCELLED WARNING & RETURNED FOR LANDING.  R & R RT WW OVERHEAT DETECTOR IAW TASK 26-10-19-900-801.  OPS CHECKED GOOD. PERFORMED FUNCTIONAL TEST IAW TASK 26-10-17-720-801, TESTED SATISFACTORY.
